MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.As the device was discarded at the hospital, the manufacturer is unable to conduct a direct examination of the prosthesis involved.The manufacturer is following up with the healthcare facility to retrieve additional information on the circumstances surrounding the event.A follow up report will be submitted upon receipt of any new information.
 
Event or Problem Description
The manufacturer was informed of an intra-operative explant of a perceval plus prosthesis occurred on (b)(6) 2025 during an avr case performed through full sternotomy.According to the information received, following the sizing procedure, it was determined that a valve size s was suitable for the patient and a perceval plus heart valve size s was implanted accordingly.However, severe paravalvular leakage (pvl) was observed on intra-operative echocardiography, and the valve was subsequently explanted.The surgery was then completed using a conventional valve from a different manufacturer (unknown model and serial number) without reported complications on the patient, who remained relatively stable throughout the procedure.The hospital reported that the device in question was discarded on-site due to the patient's infection, and therefore will not be available for further analysis.The manufacturer was also informed that the healthcare facility will not disclose any information regarding the patient.Reportedly, no positioning problem was noted while implanting the perceval prosthesis, and the native valve was tricuspid.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key22673356
Report Number3005687633-2025-00123
Device Sequence Number3677569
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)280731
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale